# SDR CALA2021121002315

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,820 hours, 21,874 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Pressure Blkhd
- Part number: 111A2101
- Condition: Cracked
- Location: Sta663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VERTICAL PRESSURE WEB AT STA 663.75 HAS 2 EA CRACKS AT APPROX LBL 42 ENTERED FOR SFR REPORT PERFORM HFEC INSP AT 36000 FLT CYCLES REF 737 SRM 57-10-10-2R-3 REPAR 3 TABLE 206 PAGE 8 OF 34 VERIFIED SOURCE DOCUMENT AND DIP REQUIREMENTS.
